# SDR UALA2011072703856

- Difficulty date: July 27, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N2039
- Part serial: 63
- Condition: Broken
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE PACKBOARD IS BROKEN AND SEPARATING FROM THE CORNER.  REMOVED LT OVERWING SLIDE AND INSTALLED A SERVICEABLE SLIDE PER MM ON NON ROUTINE 20922.
